# SDR DXTA0309202139160

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 4,510 hours, 2,580 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Part time: 1,452 hours, 817 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT NLG TIRE: DURING GEAR RETRACTION AFTER TAKEOFF NOSE GEAR ENTERS GEAR WELL AND VIBRATES AND LOUD HUMMING. VIBRATES ENOUGH TO SHAKE THE DASH. REPEAT WRITE UP. *** CORRECTIVE ACTION *** JACKED AIRCRAFT. EVALUATED NOSE WHEEL TORQUE AND FOUND WHEELS PROPERLY TORQUED. FOUND LH NOSE WHEEL OUT OF ROUND. LIKELY CAUSE OF VIBRATION. REMOVED LEFT AND RIGHT NOSE WHEEL ASSEMBLIES AND INSTALLED OVERHAULED LISTED BELOW I/A/W CL-650 AMM 32-42-01. DOWNJACKED AIRCRAFT.
